# SDR JJBA20240306032

- Difficulty date: February 23, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, LH ANGLE CARGO DOOR ENTRANCE FLOOR STRUCTURE AT FR 66 FOUND CRACKED. RF1, LH ANGLE CARGO DOOR ENTRANCE DOOR STRUCTURE AT FR66 REMOVED FOR REPLACEMENT. LH ANGLE CARGO DOOR ENTRANCE AT FR66, NEW CARGO DOOR ENTRANCE AT FR66, NEW PART HOLES TRANSFERRED. LH CARGO DOOR ENTRANCE FLOOR STRUCTURE ANGLE AT FR 66, NEW PORT INSTALLED
